# SDR SWAA2025041404185

- Difficulty date: March 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 30,193 hours, 14,942 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING UPPER FIXED T/E PANEL ABOVE #1 ENGINE PYLON AFT FAIRING HAS CRACKED ANGLE ON I/B END (MARKED)<[01] REMOVED CRACKED ANGLE.;[02] REMOVED AND REPLACED PER SRM 51-40-02.;[03] 02 - INSPECTED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)]
